# SDR 2007UALA02170

- Difficulty date: June 21, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 24,109 hours, 9,341 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 1R DOOR PRESSURE LOW.       SERVICED DOOR ASSIST SYSTEM.  NO REPEATS SINCE ORIGINAL..
